Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

After my skin has cleared from using a product with 2.5% BP, will my skin get worse(or will acne reappear immediately) after I stop using it? Or should I continue to use it but not as much?

Share this post


Link to post
Share on other sites

hi there.. i just wanted to ask..what kind of acne did you suffer from>?

Hi, I just have a lot of clogged pores on my forehead that seem to only go away with benzoyl peroxide. I've also gotten whiteheads since I've started using it. Do you know if thats normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×